# SDR HEEA077404

- Difficulty date: November 27, 2001
- Submitted: December 17, 2001
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 214001970111
- Part serial: 000851
- Condition: Malfunctioned
- Location: Elevators
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR TRIPS OFF BOTH ELEVATOR SYSTEMS.
